MAUDE Adverse Event Report: COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; REACTIVE-GEL HEATING PAD

COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; REACTIVE-GEL HEATING PAD
Model Number 20421
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a 22-week infant was experiencing skin breakdowns after using the transwarmer mattress.From the reports of the nurses present, there was one blanket placed between the baby and the mattress at the time of delivery.The infant was having umbilical lines placed so the infant remained on the mattress for much longer than the recommended 10-minute guideline in order to keep him warm.After line placement, it was found that the infant was cold, so the team left the baby on the mattress but replaced the blanket with a fleece liner.No additional information is available.20421 transwarmer 2024-11-0000467.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h6, h11.Correction: a2.Distribution history: the complaint product was purchased from pristech products inc.Manufacturing record review: a review of the device history record could not be performed because the lot number was not provided.Should the complaint product lot/serial number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Incoming inspection review: a review of the incoming inspection record could not be performed because the complaint product lot number was not provided.Should the complaint product lot number be provided going forward, the incoming inspection report will be reviewed, and this complaint amended accordingly.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions, however both complaints could not be confirmed.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Any relevent customer or clinical information: the customer advised the infant was on the mattress longer than the 10-minutes recommended in the ifu and regular skin/temperature checks were most likely not performed per the instructions found on the ifu.Root cause: root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.Requested further information from the customer to support this investigation.
 
Event or Problem Description
No additional information.

Brand Name
TRANSWARMER INFANT TRANSPORT MATTRESS
Common Device Name
REACTIVE-GEL HEATING PAD
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key20918299
Report Number1216677-2024-00067
Device Sequence Number8320162
Product Code IMD
UDI-Device Identifier00888937025767
UDI-Public(01)00888937025767
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K934631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20421
Device Catalogue Number20421
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale